Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 129, NWS Norman, OK

April 14, 2012Lincoln County, Logan County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 14, 2012, 3:25 AM CDT for Lincoln County, Logan County, Payne County, Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2012, 3:25 AM CDT (08:25 UTC)
Expired
Apr 14, 2012, 4:30 AM CDT
In force
65 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Logan County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 91 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 8:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2227 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS54 KOUN 140825
SVROUN
OKC081-083-119-140930-
/O.NEW.KOUN.SV.W.0129.120414T0825Z-120414T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
325 AM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  EAST CENTRAL LOGAN COUNTY IN CENTRAL OKLAHOMA...
  PAYNE COUNTY IN NORTH CENTRAL OKLAHOMA...

* UNTIL 430 AM CDT

* AT 323 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL 
  AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 
  NEAR MERIDIAN...MOVING EAST AT 35 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  STILLWATER...CUSHING...PERKINS...LANGSTON...TRYON...RIPLEY...
  AGRA...COYLE...MERIDIAN...
  LAKE CARL BLACKWELL AND INGALLS. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 165 AND 171...AND 
NEAR MILE MARKER 176.	

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3619 9681 3617 9682 3616 9679 3595 9662
      3577 9738 3614 9734 3616 9724 3616 9715
      3618 9714 3624 9684
TIME...MOT...LOC 0823Z 249DEG 32KT 3586 9720 

$$
1 follow-up statement
621 
WWUS54 KOUN 140856
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
356 AM CDT SAT APR 14 2012

OKC081-083-119-140930-
/O.CON.KOUN.SV.W.0129.000000T0000Z-120414T0930Z/
LINCOLN OK-PAYNE OK-LOGAN OK-
356 AM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM 
CDT FOR EXTREME NORTHWESTERN LINCOLN...PAYNE AND EAST CENTRAL 
LOGAN COUNTIES...

AT 345 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
PERKINS...MOVING NORTHEAST AT 30 MPH.  THE STRONGER PART OF THIS
STORM WILL PASS OVER FAR NORTHERN LINCOLN COUNTY NEAR TRYON AND 
AGRA.

LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...PERKINS...LANGSTON...RIPLEY...COYLE...LAKE 
CARL BLACKWELL AND INGALLS. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 165 AND 172...AND 
NEAR MILE MARKER 176.	

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3619 9681 3617 9682 3616 9679 3595 9662
      3583 9737 3614 9734 3616 9724 3616 9715
      3618 9714 3624 9684
TIME...MOT...LOC 0845Z 245DEG 24KT 3591 9711 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:30 AM CDT, 55 minutes earlier.

Area forecast discussion, Apr 14, 2:30 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
230 AM CDT SAT APR 14 2012

.DISCUSSION...
ONGOING SEVERE WEATHER MAY CONTINUE UNTIL DAYBREAK ACROSS CENTRAL
AND NORTHERN OKLAHOMA BEFORE FADING/MOVING OUT. STRONG INSTABILITY
AND INCREASINGLY STRONG SHEAR LATER TODAY IS STILL EXPECTED TO
CAUSE A NUMBER OF SUPERCELL TORNADIC THUNDERSTORMS IN WESTERN AND
CENTRAL OKLAHOMA. INDIVIDUAL STORMS WILL LIEKLY MOVE RATHER
QUICKLY TO THE EAST OR NORTHEAT. A FRONT MOVING FROM THE WEST
TONIGHT WILL LIKELY CREATE A LINE OF THUNDERSTORMS THAT WILL MOVE
ACROSS CENTRAL OKLAHOMA WEST TO EAST. THE SEVERE WEATHER POTENTIAL
TODAY REMAINS HIGH AS HAS BEEN ANTICIPATED. AFTER THE FRONT PASSES
EARLY SUNDAY, THE REST OF THE WEEK IS EXPECTED TO BE MILD TO WARM
AND RAIN-FREE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  79  57  75  49 /  20  60  30  10
HOBART OK         81  51  75  45 /  30  70  20  10
WICHITA FALLS TX  82  58  77  48 /  20  50  40  10
GAGE OK           79  45  70  41 /  30  30  10  10
PONCA CITY OK     77  58  73  45 /  20  70  30  10
DURANT OK         77  65  75  52 /  20  40  70  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR OKZ004>047-050-051.

TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR TXZ083-085-086-090.

&&

06/09
Hazardous weather outlook, Apr 13, 7:15 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT FRI APR 13 2012

OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
715 PM CDT FRI APR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 10 PM...BUT
THE RISK WILL CONTINUE THROUGH ABOUT 2 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
SATURDAY MORNING.

DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS EVENING. MODERATE LOW
LEVEL WINDS...AND A MOIST AND VERY UNSTABLE AIRMASS...WILL EXIST
OVER THE AREA AHEAD OF THIS FEATURE. GIVEN THE MAGNITUDE OF
INSTABILITY AND WIND SHEAR...SUPERCELLS ARE EXPECTED TO CONTINUE TO
DEVELOP THROUGH MUCH OF THIS EVENING...WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL CONTINUE INTO LATE EVENING...AS THE LOW
LEVEL JET INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.

OTHER HAZARDOUS
WEATHER...NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.

CMS

In the hours before

Special weather statement, Apr 14, 12:46 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CDT SAT APR 14 2012

OKZ011>013-018>020-140630-
LOGAN OK-KINGFISHER OK-GARFIELD OK-PAYNE OK-MAJOR OK-NOBLE OK-
1246 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...NORTH
CENTRAL KINGFISHER...GARFIELD...PAYNE...EASTERN MAJOR AND NOBLE
COUNTIES UNTIL 130 AM CDT...

AT 1245 AM CDT...STRONG GUSTY SOUTH WINDS TO 55 MPH WILL BE POSSIBLE
AS SCATTERED THUNDERSTORMS APPROACH NORTH CENTRAL OKLAHOMA.  AREAS
FROM ENID TO GARBER TO BILLINGS AND RED ROCK SHOULD EXPERIENCE THE
STRONGEST WINDS.

LOCATIONS IMPACTED INCLUDE...
ENID...PERRY...HENNESSEY...WAUKOMIS...GARBER...MORRISON...GLENCOE...
LAHOMA...COVINGTON...BILLINGS...DRUMMOND...RED ROCK...MARLAND...
MARSHALL...BRECKENRIDGE...KREMLIN...ORLANDO...HUNTER...FAIRMONT
AND HILLSDALE.

LAT...LON 3655 9691 3650 9704 3634 9703 3633 9693
      3624 9692 3624 9682 3616 9681 3615 9663
      3607 9819 3658 9807 3657 9689
TIME...MOT...LOC 0545Z 233DEG 27KT 3633 9799 3618 9685
Local storm report, Apr 14, 12:49 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1249 AM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     HAIL             HINTON                  35.47N 98.36W
04/14/2012  E1.25 INCH       CADDO              OK   TRAINED SPOTTER

            HWYS 281 AND 37

&&

DW
Special weather statement, Apr 14, 12:53 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1253 AM CDT SAT APR 14 2012

OKZ017-018-023-024-027-140700-
BLAINE OK-KINGFISHER OK-CADDO OK-GRADY OK-CANADIAN OK-
1253 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...SOUTHWESTERN
KINGFISHER...NORTHERN CADDO...NORTHWESTERN GRADY AND CANADIAN
COUNTIES UNTIL 200 AM CDT...

AT 1250 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR
HYDRO...LOOKEBA...GEARY AND CALUMET.  THE STORMS WERE MOVING EAST AT
30 MPH. HAIL NEAR QUARTER SIZE WILL BE POSSIBLE ALONG WITH GUSTY
WINDS TO 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3581 9862 3577 9797 3537 9790 3529 9859
TIME...MOT...LOC 0550Z 270DEG 26KT 3551 9845
Special weather statement, Apr 14, 1:23 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
123 AM CDT SAT APR 14 2012

OKZ019-025-140700-
LOGAN OK-OKLAHOMA OK-
123 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND OKLAHOMA COUNTIES
UNTIL 200 AM CDT...

AT 122 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR THE VILLAGE...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
EDMOND...GUTHRIE...THE VILLAGE...NICHOLS HILLS...CIMARRON CITY...
CEDAR VALLEY...NAVINA AND SEWARD.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3594 9724 3552 9749 3553 9767 3555 9768
      3588 9768
TIME...MOT...LOC 0622Z 213DEG 28KT 3563 9759

MBS
Special weather statement, Apr 14, 1:37 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
137 AM CDT SAT APR 14 2012

OKZ005>008-011>013-020-140745-
GRANT OK-WOODS OK-GARFIELD OK-PAYNE OK-KAY OK-MAJOR OK-ALFALFA OK-
NOBLE OK-
137 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GRANT...
SOUTHEASTERN WOODS...GARFIELD...NORTH CENTRAL PAYNE...SOUTHWESTERN
KAY...MAJOR...ALFALFA AND NOBLE COUNTIES UNTIL 245 AM CDT...

AT 132 AM CDT...GUSTY SOUTH WINDS TO 55 MPH WILL OCCUR AHEAD
OF SCATTERED THUNDERSTORMS THAT ARE LOCATED OVER CENTRAL OKLAHOMA.
A FEW SEVERE THUNDERSTORMS MAY MOVE INTO NORTH CENTRAL OKLAHOMA
BETWEEN 3 AND 4 AM. AREAS FROM FAIRVIEW TO ENID AND RED ROCK
WILL HAVE THE STRONGER WINDS.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...PERRY...FAIRVIEW...WAUKOMIS...GARBER...MORRISON...GLENCOE...
LAHOMA...COVINGTON...HELENA...BILLINGS...RINGWOOD...CARMEN...
DRUMMOND...CLEO SPRINGS...RED ROCK...MARLAND...GOLTRY...
BRECKENRIDGE AND KREMLIN.

LAT...LON 3659 9705 3660 9692 3658 9689 3650 9704
      3634 9703 3634 9693 3625 9693 3624 9682
      3618 9681 3617 9867 3667 9867 3667 9707
TIME...MOT...LOC 0632Z 241DEG 21KT 3632 9749
Special weather statement, Apr 14, 2:53 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
253 AM CDT SAT APR 14 2012

OKZ005>007-011-012-015-017-140900-
GRANT OK-WOODS OK-BLAINE OK-DEWEY OK-GARFIELD OK-MAJOR OK-ALFALFA OK-
253 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...
SOUTHEASTERN WOODS...NORTHERN BLAINE...DEWEY...GARFIELD...MAJOR
AND ALFALFA COUNTIES UNTIL 400 AM CDT...

AT 250 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CARRIER TO TALOGA...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ENID...FAIRVIEW...WAUKOMIS...OKEENE...SEILING...GARBER...CANTON...
LAHOMA...HELENA...RINGWOOD...DRUMMOND...TALOGA...CLEO SPRINGS...
LONGDALE...GOLTRY...BRECKENRIDGE...KREMLIN...JET...NASH AND ALINE.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3644 9749 3590 9884 3607 9917 3617 9902
      3616 9897 3621 9896 3680 9806
TIME...MOT...LOC 0750Z 246DEG 31KT 3644 9804 3601 9894

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:10 PM CDTSpecial Weather StatementOUNBlaine20 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa, Washita65 min
Apr 13, 7:28 PM CDTTornado WarningOUNComanche, Kiowa32 min
Apr 13, 7:31 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson59 min
Apr 13, 7:36 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher24 min
Apr 13, 7:57 PM CDTTornado WarningOUNCaddo, Kiowa33 min
Apr 13, 8:02 PM CDTTornado WarningOUNGreer, Harmon, Jackson28 min
Apr 13, 8:06 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher54 min
Apr 13, 8:11 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita64 min
Apr 13, 8:15 PM CDTSpecial Weather StatementOUNNoble30 min
Apr 13, 8:25 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita65 min
Apr 13, 8:28 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Tillman62 min
Apr 13, 8:42 PM CDTAreal Flood WarningOUNCaddo, Comanche, Greer, Jackson, Kiowa3 hr
Apr 13, 8:44 PM CDTTornado WarningOUNCaddo, Kiowa21 min
Apr 13, 9:02 PM CDTSpecial Weather StatementOUNKay, Major28 min
Apr 13, 9:25 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer65 min
Apr 13, 9:26 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa51 min
Apr 13, 9:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa58 min
Apr 13, 9:50 PM CDTSpecial Weather StatementOUNGrant, Kay25 min
Apr 13, 10:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita54 min
Apr 13, 10:16 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady59 min
Apr 13, 10:22 PM CDTAreal Flood WarningOUNCaddo3 hr
Apr 13, 10:30 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
Apr 13, 10:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita66 min
Apr 13, 11:09 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain26 min
Apr 13, 11:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
Apr 13, 11:24 PM CDTSpecial Weather StatementOUNRoger Mills36 min
Apr 13, 11:52 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita53 min
Apr 14, 12:05 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward55 min
Apr 14, 12:09 AM CDTSevere Thunderstorm WarningOUNOklahoma19 min
Apr 14, 12:22 AM CDTSevere Thunderstorm WarningOUNKingfisher, Lincoln, Logan, Payne53 min
Apr 14, 12:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 14, 12:43 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills62 min
Apr 14, 12:46 AM CDTSpecial Weather StatementOUNGarfield, Noble44 min
Apr 14, 12:53 AM CDTSpecial Weather StatementOUNCanadian67 min
Apr 14, 1:16 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher44 min
Apr 14, 1:23 AM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 14, 1:26 AM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma64 min
Apr 14, 1:37 AM CDTSpecial Weather StatementOUNGarfield, Major, Noble68 min
Apr 14, 1:48 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more26 hr
Apr 14, 1:58 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma62 min
Apr 14, 2:22 AM CDTAreal Flood AdvisoryOUNKingfisher, Logan113 min
Apr 14, 2:24 AM CDTTornado WarningOUNCanadian, Logan, Oklahoma36 min
Apr 14, 2:32 AM CDTSevere Thunderstorm WarningOUNNoble, Payne43 min
Apr 14, 2:41 AM CDTTornado WarningOUNLogan, Payne22 min
Apr 14, 2:53 AM CDTSpecial Weather StatementOUNGarfield, Major67 min
Apr 14, 2:54 AM CDTTornado WarningOUNLogan36 min
Apr 14, 4:07 AM CDTSpecial Weather StatementOUNGarfield23 min
Apr 14, 4:27 AM CDTSevere Thunderstorm WarningOUNPayne63 min
Apr 14, 4:29 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble61 min
Apr 14, 5:29 AM CDTSpecial Weather StatementOUNNoble46 min
Apr 14, 1:59 PM CDTSpecial Weather StatementOUNHarper31 min
Apr 14, 2:21 PM CDTSevere Thunderstorm WarningOUNEllis, Harper54 min
Apr 14, 3:01 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward59 min
Apr 14, 3:10 PM CDTSevere Thunderstorm WarningOUNHarper, Woods28 min
Apr 14, 3:18 PM CDTTornado WarningOUNHarper, Woods27 min
Apr 14, 3:20 PM CDTTornado WarningOUNEllis, Woodward25 min
Apr 14, 3:40 PM CDTTornado WarningOUNEllis, Harper, Woodward35 min
Apr 14, 4:06 PM CDTSpecial Weather StatementOUNRoger Mills24 min
Apr 14, 4:10 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward50 min
Apr 14, 4:12 PM CDTTornado WarningOUNHarper, Woods, Woodward33 min
Apr 14, 4:41 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward49 min
Apr 14, 4:43 PM CDTTornado WarningOUNWoods20 min
Apr 14, 4:59 PM CDTTornado WarningOUNEllis, Woodward46 min
Apr 14, 5:01 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills44 min
Apr 14, 5:30 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Roger Mills, Woodward45 min
Apr 14, 5:44 PM CDTTornado WarningOUNMajor, Woods, Woodward46 min
Apr 14, 6:01 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward44 min
Apr 14, 6:07 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward21 min
Apr 14, 6:14 PM CDTTornado WarningOUNDewey, Woodward31 min
Apr 14, 6:27 PM CDTTornado WarningOUNWoods, Woodward48 min
Apr 14, 6:43 PM CDTTornado WarningOUNMajor, Woods, Woodward32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.